Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Type 2 diabetic controlling by tablets. Tightness at the back of head, pain in left eye. Is it something to worry?

I am 60yrs of age and type 2 diabetic controlling by tablets, currently suffering with tightness in back of my head under the skull and left of my head and slight pain in my left eye particularly sever in the night and also feel swallen/expand vein on the left side of the head. sometime sweating in the night. what could be the cause and is it something worrying?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described details, there appears to least correlation between diabetes and mentioned symptoms.
Do you have vomiting or nausea/ tears and running nose?
What the aggravating and relieving factor for headache?
What is the type of headache?
There could be possibility of migraine; migraine is associated with heaviness in head and eyes.
You should consult with internal medicine specialist/ neurologist and should go for thorough check up.
You should also go for complete blood count, erythrocyte sedimentation rate and CT/ MRI brain imaging.
You should take sumantriptan, naprosyn along with divalproex.
Take proper sleep and avoid tea & coffee.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor